# SDR SWAA2013061917359

- Difficulty date: May 31, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144A9401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD SUPPORT CRACKED AT BS 729, RBL 4.  R & R BRACKET IAW SRM & DWG.
